Open Access
Translator Disclaimer
November 2013 Large deviation rate functions for the partition function in a log-gamma distributed random potential
Nicos Georgiou, Timo Seppäläinen
Ann. Probab. 41(6): 4248-4286 (November 2013). DOI: 10.1214/12-AOP768

Abstract

We study right tail large deviations of the logarithm of the partition function for directed lattice paths in i.i.d. random potentials. The main purpose is the derivation of explicit formulas for the $1+1$-dimensional exactly solvable case with log-gamma distributed random weights. Along the way we establish some regularity results for this rate function for general distributions in arbitrary dimensions.

Citation

Download Citation

Nicos Georgiou. Timo Seppäläinen. "Large deviation rate functions for the partition function in a log-gamma distributed random potential." Ann. Probab. 41 (6) 4248 - 4286, November 2013. https://doi.org/10.1214/12-AOP768

Information

Published: November 2013
First available in Project Euclid: 20 November 2013

zbMATH: 1291.60210
MathSciNet: MR3161474
Digital Object Identifier: 10.1214/12-AOP768

Subjects:
Primary: 60K37
Secondary: 60F10, 60K35

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.41 • No. 6 • November 2013
Back to Top